# SDR DALA2023111509419

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 95,333 hours, 44,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 DISC: REMOVE 1 QTY EA, MPN 3214-54-10,SERIAL# 2875,EPSU,POSITION AFT C/A: REMOVED 1 EA PN:3214-54-10 SN:2875 FROMN A/C 3209 AS UNSERVICEABLE. (LP: 0064966)
